# SDR ASOA2015080913581

- Difficulty date: August 9, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT TRACK CORRODED , BS 364-409+16 BLENDED CORRODED SEAT TRACK AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED CORRODED RT SEAT TRACK AT FS 364-FS 409+16 IAW AMM 53-01-11-000-802 AND LOCATED 16 HOLES ON NEW SEAT TRACK.  INSTALLED NEW RT SIDE SEAT TRACK IAW AMM 53-01-11-400-802.
